Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 23, 2015Hancock County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 23, 2015, 5:16 PM EDT for Hancock County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2015, 5:16 PM EDT (21:16 UTC)
Expired
Jul 23, 2015, 5:45 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

County Hancock County, GA

The radar

The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 186 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
186 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
1292 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

805 
WWUS82 KFFC 232116
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU JUL 23 2015
 
GAZ061-073-232145-
BALDWIN GA-HANCOCK GA-
516 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BALDWIN AND SOUTHERN
HANCOCK COUNTIES UNTIL 545 PM EDT...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MILLEDGEVILLE...MOVING EAST
AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...MIDWAY-HARDWICK...LINTON...HARDWICK...UNDERWOOD...
BEULAH AND DEVEREUX.

LAT...LON 3320 8283 3320 8286 3313 8290 3311 8295
      3311 8297 3308 8301 3308 8305 3306 8304
      3303 8307 3301 8306 3307 8324 3324 8319
      3321 8282
TIME...MOT...LOC 2115Z 282DEG 26KT 3314 8311 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:24 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 23, 3:24 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
324 PM EDT THU JUL 23 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS THE REGION. THESE STORMS ARE ASSOCIATED WITH A WAVE ALONG A
WEAK FRONTAL BOUNDARY WHICH IS MOVING SE. THIS WAVE SHOULD
CONTINUE MOVING SE THROUGH TONIGHT AND MOVE OFF THE GA/SC COAST
BY 06-12Z FRI. THERE WILL STILL BE SOME LINGERING MOISTURE ACROSS
THE STATE FRIDAY...BUT THE DEEPER MOISTURE WILL BE SOUTH AND EAST
OF THE CWA. THIS WILL KEEP THE BEST CHANCES FOR PRECIP ACROSS OUR
SOUTHERN CWA FRI. TEMPS WILL BE MAINLY IN THE 90S ACROSS THE AREA
FRI WITH SOME 80S IN THE MOUNTAINS.

01

.LONG TERM /SATURDAY THROUGH THURSDAY/...
CURRENT EXTENDED PORTION IN GREAT SHAPE AS MAIN SURFACE TROUGH AND
ASSOCIATED MOISTURE REMAINS OVER SOUTH GEORGIA AND NORTH FLORIDA
INITIALLY LEAVING OUR LOCAL AREA MUCH DRIER THAN CLIMO FOR THIS
TIME OF YEAR. CONSEQUENTLY POPS FOR SUN ARE QUITE LOW WITH NIL
POPS FOR MOST OF NORTH AND CENTRAL GEORGIA AND ONLY SMALL POCKETS
OF ISOLATED. AREA REMAINS ON THE EASTERN SIDE OF LARGE UPPER HIGH
FOR EARLY NEXT WEEK WHICH SHOULD EVENTUALLY ALLOW FOR SOME UPPER
ENERGY AND DEEPER MOISTURE TO MOVE INTO THE AREA. HAVE INCREASED
POPS SLIGHTLY FOR THE MON AND TUE TIMEFRAME BUT AGAIN OVERALL
GRIDS LOOKS IN GREAT SHAPE.

WEAKNESS IN THE UPPER RIDGE LEAVES THE AREA IN BETWEEN MAJOR
WEATHER SYSTEMS BY THE END OF THE WEEK BUT RESIDUAL HIGH MOISTURE
CONTENT SUGGESTS HIGH END CHANCE POPS CLOSE TO CLIMO FOR THIS
PERIOD. TEMPERATURES ALSO NEAR NORMAL FOR THIS TIME PERIOD
ALTHOUGH COULD SEE SOME SLIGHTLY HIGHER VALUES FOR THE CENTRAL
GEORGIA PORTION.

DEESE

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA DEVELOPING ACROSS THE AREA AS SHORTWAVE MOVES INTO THE
REGION. EXPECT PRECIP TO CONTINUE ACROSS THE AREA AFFECTING THE
TAF SITES THROUGH 00-02Z. WINDS WILL STAY OUT OF THE W TO NW AT
10KT OR LESS. WILL SEE SOME VRB WINDS IN THE 10-20KT RANGE
GUSTING TO 35KT IN AND AROUND ANY STRONGER STORMS. VSBYS AND
CEILINGS SHOULD STAY VFR EXCEPT SOME MVFR VSBYS AND CEILINGS IN
AND AROUND TSRA DEVELOPMENT.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  91  71  91 /  60  40  30  30
ATLANTA         74  90  72  91 /  60  30  20  30
BLAIRSVILLE     68  85  65  86 /  60  30  20  30
CARTERSVILLE    73  91  71  91 /  60  30  20  20
COLUMBUS        76  95  75  96 /  60  40  30  30
GAINESVILLE     72  89  70  89 /  60  30  20  30
MACON           74  95  73  95 /  60  40  40  30
ROME            73  93  70  93 /  60  30  20  20
PEACHTREE CITY  73  91  71  92 /  60  30  30  30
VIDALIA         76  93  74  93 /  60  50  50  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MONTGOMERY...
PULASKI...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...
WHEELER...WILCOX...WILKINSON.

&&

SHORT TERM...01
LONG TERM....DEESE
AVIATION...01
Hazardous weather outlook, Jul 23, 11:58 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1158 AM EDT THU JUL 23 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241600-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1158 AM EDT THU JUL 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT ADVISORY IN EFFECT FOR PORTIONS OF CENTRAL GEORGIA THIS
AFTERNOON.
ISOLATED SEVERE THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON
AND EVENING.

WEATHER HAZARDS EXPECTED...
MAX HEAT INDICES OF 102 TO 109 CAN BE EXPECTED. REFER TO THE HEAT
ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION.

DAMAGING WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL...
CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HEAT INDICES AROUND 105 WILL BE POSSIBLE OVER PORTIONS OF CENTRAL
GEORGIA ON FRIDAY.
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH WEDNESDAY WITH THE SMALLEST POTENTIAL FOR STORMS SATURDAY
THROUGH MONDAY. A FEW STORMS COULD BE STRONG TO SEVERE ON FRIDAY AND
POSSIBLY STRONG ON TUESDAY AND WEDNESDAY WITH GUSTY WINDS...
FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN AS THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER
THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 23, 4:19 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
419 PM EDT THU JUL 23 2015

GAZ059-060-232045-
JASPER GA-PUTNAM GA-
419 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JASPER AND PUTNAM
COUNTIES UNTIL 445 PM EDT...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF MONTICELLO...MOVING EAST AT 30
MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EATONTON...SHADY DALE...PHOENIX...WILLARD...WARFIELD...CENTRAL
GEORGIA EXPERIMENT STN...STANFORDVILLE...ROCKVILLE...RESSEAUS
CROSSROADS...PLANT HARLEE BRANCH AND ROCK EAGLE 4-H CENTER.

LAT...LON 3331 8315 3328 8323 3326 8323 3326 8325
      3319 8327 3318 8332 3317 8332 3318 8336
      3317 8337 3318 8339 3318 8350 3322 8366
      3340 8362 3343 8325 3340 8324 3340 8321
      3338 8322 3339 8319 3334 8314
TIME...MOT...LOC 2019Z 282DEG 25KT 3330 8356
Special weather statement, Jul 23, 4:29 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT THU JUL 23 2015

GAZ083-094>096-232115-
TWIGGS GA-BLECKLEY GA-PEACH GA-HOUSTON GA-
429 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TWIGGS...BLECKLEY...
EASTERN PEACH AND HOUSTON COUNTIES UNTIL 515 PM EDT...

AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CENTERVILLE TO NEAR
PERRY...AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...COCHRAN...JEFFERSONVILLE...WARNER ROBINS...CENTERVILLE...
BYRON...DANVILLE...ALLENTOWN...ROBINS AFB...MARION...ROYAL...REBIE...
LAKEWOOD...HOUSTON LAKE...CARY...BULLARD...CLINCHFIELD...KATHLEEN...
MOSS OAK AND MEADOWDALE.

LAT...LON 3240 8349 3240 8381 3264 8381 3268 8328
      3245 8315 3244 8316 3245 8318 3239 8325
TIME...MOT...LOC 2028Z 269DEG 25KT 3259 8367 3243 8370
Special weather statement, Jul 23, 4:32 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT THU JUL 23 2015

GAZ079-080-091-232115-
TALBOT GA-MARION GA-TAYLOR GA-
432 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR TALBOT...NORTHERN MARION AND
NORTHWESTERN TAYLOR COUNTIES UNTIL 515 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GENEVA...OR NEAR TALBOTTON...MOVING EAST AT
35 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...TALBOTTON...JUNCTION CITY...GENEVA...PRATTSBURG...
BALDWINVILLE...BOX SPRINGS...JUNIPER...BAUGHVILLE...CARSONVILLE...
OLIVE BRANCH...PO BIDDY CROSSROADS...WESLEY CHURCH...FICKLING MILL
AND HOWARD.

LAT...LON 3270 8468 3278 8438 3277 8436 3278 8435
      3276 8434 3276 8430 3274 8424 3272 8424
      3272 8422 3269 8420 3268 8416 3255 8417
      3252 8464 3253 8464 3253 8465 3252 8468
      3256 8467
TIME...MOT...LOC 2032Z 261DEG 29KT 3262 8452
Special weather statement, Jul 23, 4:43 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT THU JUL 23 2015

GAZ083-232115-
TWIGGS GA-
443 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TWIGGS COUNTY UNTIL 515
PM EDT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR MACON TO NEAR WARNER
ROBINS...AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSONVILLE...FITZPATRICK...RIPLEY...HUBER...DRY BRANCH AND
MYRICKS MILL.

LAT...LON 3267 8361 3270 8361 3270 8360 3274 8360
      3274 8358 3281 8349 3282 8350 3282 8349
      3285 8351 3288 8345 3289 8340 3268 8328
      3266 8360
TIME...MOT...LOC 2042Z 269DEG 25KT 3280 8355 3268 8360
Special weather statement, Jul 23, 4:56 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT THU JUL 23 2015

GAZ084-232130-
WILKINSON GA-
456 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON COUNTY UNTIL 530 PM
EDT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR GORDON TO NEAR
JEFFERSONVILLE...AND MOVING EAST AT 30 MPH.

  HAZARD...WINDS 40 TO 50 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
IRWINTON...GORDON...IVEY...MCINTYRE...TOOMSBORO...DANVILLE...
ALLENTOWN AND NICKLESVILLE.

LAT...LON 3271 8296 3258 8323 3290 8341 3295 8329
      3296 8326 3298 8322 3297 8317 3299 8318
      3301 8314 3293 8306 3286 8303 3285 8299
      3284 8297 3280 8295 3276 8296 3275 8294
TIME...MOT...LOC 2055Z 254DEG 36KT 3286 8342 3270 8341
Special weather statement, Jul 23, 5:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU JUL 23 2015

GAZ061-073-232145-
BALDWIN GA-HANCOCK GA-
516 PM EDT THU JUL 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BALDWIN AND SOUTHERN
HANCOCK COUNTIES UNTIL 545 PM EDT...

AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MILLEDGEVILLE...MOVING EAST
AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...MIDWAY-HARDWICK...LINTON...HARDWICK...UNDERWOOD...
BEULAH AND DEVEREUX.

LAT...LON 3320 8283 3320 8286 3313 8290 3311 8295
      3311 8297 3308 8301 3308 8305 3306 8304
      3303 8307 3301 8306 3307 8324 3324 8319
      3321 8282
TIME...MOT...LOC 2115Z 282DEG 26KT 3314 8311

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:19 PM EDTSpecial Weather StatementFFCMacon, Taylor26 min
Jul 23, 3:52 AM EDTHeat AdvisoryFFCBleckley, Crisp, Dodge, Dooly, Emanuel, Glascock and 15 more14 hr
Jul 23, 1:49 PM EDTSpecial Weather StatementFFCDouglas, Fulton26 min
Jul 23, 2:19 PM EDTSpecial Weather StatementFFCCoweta26 min
Jul 23, 2:50 PM EDTSpecial Weather StatementFFCBleckley, Laurens25 min
Jul 23, 2:52 PM EDTSpecial Weather StatementFFCJohnson23 min
Jul 23, 2:58 PM EDTSpecial Weather StatementFFCMarion32 min
Jul 23, 3:02 PM EDTSpecial Weather StatementFFCWebster28 min
Jul 23, 3:03 PM EDTSpecial Weather StatementFFCSumter27 min
Jul 23, 3:06 PM EDTSpecial Weather StatementFFCMacon24 min
Jul 23, 3:15 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Johnson, Laurens, Treutlen45 min
Jul 23, 3:28 PM EDTSpecial Weather StatementFFCDodge, Pulaski32 min
Jul 23, 3:37 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter38 min
Jul 23, 3:40 PM EDTSpecial Weather StatementFFCLamar35 min
Jul 23, 3:42 PM EDTSpecial Weather StatementFFCMacon33 min
Jul 23, 4:02 PM EDTSpecial Weather StatementFFCDodge28 min
Jul 23, 4:06 PM EDTSpecial Weather StatementFFCHouston, Peach24 min
Jul 23, 4:12 PM EDTSpecial Weather StatementFFCBibb33 min
Jul 23, 4:15 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Jul 23, 4:17 PM EDTSpecial Weather StatementFFCDooly, Pulaski28 min
Jul 23, 4:19 PM EDTSpecial Weather StatementFFCPutnam26 min
Jul 23, 4:29 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs46 min
Jul 23, 4:32 PM EDTSpecial Weather StatementFFCTalbot, Taylor43 min
Jul 23, 4:43 PM EDTSpecial Weather StatementFFCTwiggs32 min
Jul 23, 4:56 PM EDTSpecial Weather StatementFFCWilkinson34 min
Jul 23, 5:29 PM EDTSevere Thunderstorm WarningFFCWilkinson16 min
Jul 23, 5:44 PM EDTSpecial Weather StatementFFCWashington31 min
Jul 23, 6:51 PM EDTSpecial Weather StatementFFCJefferson39 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.